# SDR C77A20120426009

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 10,720 hours, 6,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,720 hours, 6,216 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR PANEL UPPER SHEET, PN 170-86101-001, CORRODED BETWEEN FRAMES 85 AND 86.  REMOVED CORROSION AND TREATEDIAW SRM 51-10-03 & 51-12-01  IAW ETD 2012-170-005464 AND EO EO E175-5300-055.
